# SDR CA060830001

- Difficulty date: August 28, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,577 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Part number: 9787320016
- Part serial: 109862
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) 1 HR INTO CRUISE AT FL 220 PILOT EXPERIENCED INSTANTANEOUS AURAL AND VISUAL WARNINGS OF MULTIPLE SYSTEMS FAILURE. CAUTION ADVISORY PANEL DISPLAYED PUSHER INOP, FLAPS INOP, AUTO PILOT FAIL; FLAP POSITION INDICATOR JUMPED FROM 0 DEG TO 40 DEG.ALSO INDICATING RED OVERSPEED, EADI FAILED TO RAW DATA ONLY ,GEAR INDICATOR LIGHTS WENT TO THREE RED/ UNSAFE,GEAR AND FLAP WARNING TONES AUDIBLE. AFTER APPX. 20 MIN. ALL SYSTEMS SUDDENLY REVERTED TO NORMAL EXCEPT FOR THE FLAPS WHICH REQUIRED A FLAP RESET BY MAINTENANCE FLAPS THEN FUNCTION NORMALLY.PILOT COMPLETED FLIGHT AT ZERO FLAP.MAINTENACE TROUBLESHOOTING IDENTIFIED ONE FAULT CODE ON A/C COMPUTER INDICATING A POSSIBLE FLAP CONTROL WARNING UNIT  ERROR.THE FCWU WAS R
